# SDR R61A2023012500073

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N229JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 35,655 hours, 22,637 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Faulty
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS DECLARED AN EMERGENCY DUE TO THE PARKING BRAKE NOT RELEASED MESSAGE. LANDED WITHOUT INCIDENT. PRESSURE SWITCHES HAVE BEEN CHANGED. REPAIRED WIRE W201-00399-24 BETWEEN J0753 PIN 37 AND MAU 3 CONNECTOR P0994 PIN TP-59 & C/W MEGGER CHECK OF WIRE AFTER REPAIR, NO DEFECTS NOTED. THE OPS CHECK IS GOOD.
